Mathematical Research Letters

Volume 25 (2018)

Number 4

Quantum dilogarithm identities for the square product of A-type Dynkin quivers

Pages: 1037 – 1087

DOI: http://dx.doi.org/10.4310/MRL.2018.v25.n4.a1

Authors

Justin Allman (Department of Mathematics, United States Naval Academy, Annapolis, Maryland, U.S.A.)

Richárd Rimányi (Department of Mathematics, University of North Carolina, Chapel Hill, N.C., U.S.A.)

Abstract

The famous pentagon identity for quantum dilogarithms has a generalization for every Dynkin quiver, due to Reineke. A more advanced generalization is associated with a pair of alternating Dynkin quivers, due to Keller. The description and proof of Keller’s identities involves cluster algebras and cluster categories, and the statement of the identity is implicit. In this paper we describe Keller’s identities explicitly, and prove them by a dimension counting argument. Namely, we consider quiver representations $\mathrm{Rep}_{\gamma}$ together with a superpotential function $W_{\gamma}$, and calculate the Betti numbers of the equivariant $W_{\gamma}$ rapid decay cohomology algebra of $\mathrm{Rep}_{\gamma}$ in two different ways corresponding to two natural stratifications of $\mathrm{Rep}_{\gamma}$. This approach is suggested by Kontsevich and Soibelman in relation with the Cohomological Hall Algebra of quivers, and the associated Donaldson–Thomas invariants.

Keywords

quantum dilogarithm, Donaldson–Thomas invariant, quiver with potential, rapid decay cohomology

2010 Mathematics Subject Classification

05E10, 16G20

Full Text (PDF format)

The first author acknowledges grant support from the Naval Academy Research Council and Office of Naval Research; the second author acknowledges the support of Simons Foundation grant 52388.

Received 27 February 2017